The Annals of Probability

SLE(κ,ρ) martingales and duality

Julien Dubédat

Full-text: Open access

Abstract

Various features of the two-parameter family of Schramm–Loewner evolutions SLE (κ,ρ) are studied. In particular, we derive certain restriction properties that lead to a “strong duality” conjecture, which is an identity in law between the outer boundary of a variant of the SLE (κ) process for κ≥4 and a variant of the SLE (16/κ) process.

Article information

Source
Ann. Probab., Volume 33, Number 1 (2005), 223-243.

Dates
First available in Project Euclid: 11 February 2005

Permanent link to this document
https://projecteuclid.org/euclid.aop/1108141726

Digital Object Identifier
doi:10.1214/009117904000000793

Mathematical Reviews number (MathSciNet)
MR2118865

Subjects
Primary: 60G17: Sample path properties 60G52: Stable processes 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
SLE duality restriction property path decompositions

Citation

Dubédat, Julien. SLE(κ,ρ) martingales and duality. Ann. Probab. 33 (2005), no. 1, 223--243. doi:10.1214/009117904000000793. https://projecteuclid.org/euclid.aop/1108141726


Export citation

References

  • Ahlfors, L. (1979). Complex Analysis, 3rd ed. McGraw--Hill, New York.
  • Beffara, V. (2002). The dimension of SLE curves. Preprint. Available at arxiv.org/abs/ math/0211322v1.
  • Beffara, V. (2004). Hausdorff dimensions for $\SLE_6$. Ann. Probab. 32 2606--2629.
  • Cardy, J. L. (1992). Critical percolation in finite geometries. J. Phys. A 25 L201--L206.
  • Carmona, P., Petit, F. and Yor, M. (1998). Beta--gamma random variables and intertwining relations between certain Markov processes. Rev. Mat. Iberoamericana 14 311--367.
  • Dubédat, J. (2003). SLE and triangles. Electron. Comm. Probab. 8 28--42.
  • Dubédat, J. (2004). Excursion decompositions for $\SLE$ and Watts' crossing formula. Preprint. Available at arxiv.org/abs/math/0405074.
  • Friedrich, R. and Werner, W. (2003). Conformal restriction, highest-weight representations and SLE. Comm. Math. Phys. 243 105--122.
  • Grimmett, G. R. (1997). Percolation and disordered systems. Lectures on Probability Theory and Statistics. Ecole d'Été de Probabilités de Saint-Flour XXVI. Lecture Notes in Math. 1665 153--300. Springer, Berlin.
  • Lawler, G. (2001). An introduction to the stochastic Loewner evolution. Preprint.
  • Lawler, G., Schramm, O. and Werner, W. (2001). Values of Brownian intersection exponents I: Half-plane exponents. Acta Math. 187 237--273.
  • Lawler, G., Schramm, O. and Werner, W. (2001). Values of Brownian intersection exponents II: Half-plane exponents. Acta Math. 187 275--308.
  • Lawler, G., Schramm, O. and Werner, W. (2002). Values of Brownian intersection exponents III: Two-sided exponents. Ann. Inst. H. Poincaré Probab. Statist. 38 109--123.
  • Lawler, G., Schramm, O. and Werner, W. (2002). Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32 939--995.
  • Lawler, G., Schramm, O. and Werner, W. (2004). On the scaling limit of planar self-avoiding walk. In Fractal Geometry and Applications. A Jubilee of Benoit Mandelbrot. Amer. Math. Soc., Providence, RI.
  • Lawler, G., Schramm, O. and Werner, W. (2003). Conformal restriction. The chordal case. J. Amer. Math. Soc. 16 917--955 (electronic).
  • Lawler, G. and Werner, W. (2004). The Brownian loop-soup. Probab. Theory Related Fields 128 565--588.
  • Pemantle, R. (1991). Choosing a spanning tree for the integer lattice uniformly. Ann. Probab. 19 1559--1574.
  • Revuz, D. and Yor, M. (1994). Continuous Martingales and Brownian Motion, 2nd ed. Springer, Berlin.
  • Rohde, S. and Schramm, O. (2004). Basic properties of SLE. Ann. of Math. To appear.
  • Schramm, O. (2000). Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math. 118 221--288.
  • Schramm, O. (2001). A percolation formula. Electron. Comm. Probab. 6 115--120.
  • Smirnov, S. (2001). Critical percolation in the plane. I. Conformal invariance and Cardy's formula II. Continuum scaling limit. Unpublished manuscript.
  • Virág, B. (2003). Brownian beads. Probab. Theory Related Fields 127 367--387.
  • Werner, W. (2004). Lectures on random planar curves and Schramm--Loewner evolution. Ecole d'Été de Probabilités de Saint-Flour. Lecture Notes in Math. 1840 107--195. Springer, Berlin.
  • Werner, W. (2004). Girsanov transformation for $\SLE(\kappa,\rho)$ processes, intersection exponents and hiding exponent. Ann. Fac. Sci. Toulouse Math. (6). To appear.
  • Wilson, D. B. (1996). Generating random trees more quickly than the cover time. In Proceedings of the 28th ACM Symposium on the Theory of Computing 296--303. Assoc. Comp. Mach., New York.